MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CONFIRM; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)

ST. JUDE MEDICAL, INC. CONFIRM; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Model Number DM2100
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During follow-up, an attempt was made to download stored episodes and the device software crashed.The physician will attempt download at patient's next follow-up.The patient was in stable condition.

Brand Name
CONFIRM
Common Device Name
RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8161589
Report Number2017865-2018-18757
Device Sequence Number19364779
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101968
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000035222
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1